Posted: June 4th, 2017

A female adult client with atopic dermatitis is prescribed a potent topical corticosteroid, to be covered with an occlusive dressing. To address a potential client problem associated with this treatment, the nurse formulates the nursing diagnosis of Risk for injury. To complete the nursing diagnosis statement, the nurse should add which “related-to” phrase?

A female adult client with atopic dermatitis is prescribed a potent topical corticosteroid, to be covered with an occlusive dressing. To address a potential client problem associated with this treatment, the nurse formulates the nursing diagnosis of Risk for injury. To complete the nursing diagnosis statement, the nurse should add which “related-to” phrase?

A. Related to potential interactions between the topical corticosteroid and other prescribed drugs
B. Related to vasodilatory effects of the topical corticosteroid
C. Related to percutaneous absorption of the topical corticosteroid
D. Related to topical corticosteroid application to the face, neck, and intertriginous sites

Expert paper writers are just a few clicks away

Place an order in 3 easy steps. Takes less than 5 mins.

Calculate the price of your order

You will get a personal manager and a discount.
We'll send you the first draft for approval by at
Total price:
$0.00
Live Chat+1-631-333-0101EmailWhatsApp